# SDR AMTA200400046

- Difficulty date: January 15, 2004
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N301TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28239
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND C-2 PIT JUST FORWARD OF DOOR CUT OUT STATION 792-760 FLOOR PANEL HAS CORROSION.  CORROSON OUT OF LIMITS PER SRM.  REMOVED FLOORPANEL AND FABRICATED NEW PANEL.  INSTALLED NEW PANEL PER SRM 51-40-02-0.  TOP COATED PANEL WITH BMS 10-86 TY1 FOR PROTECTION.  (M)
